# SDR C2XA01TY032

- Difficulty date: March 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE SUPPORT STRUCTURE FOR THE LEFT HAND OMEGA BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED SUPPORT STRUCTURE BY INSTALLING DOUBLER IAW EMB-145 SRM 53-21-10 AND 53-40-02.  REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF SCHEDULED INSPECTION.
